# SDR SWIA201642354

- Difficulty date: June 22, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 34,489 hours, 28,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 601R3180852
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD CENTERING PLATE GOUGED ACROSS RIVET HEAD.  REMOVED AND REPLACED WITH NEW CENTERING PLATE IAW SRM.
